# SDR ASAA1159496

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,252 hours, 2,492 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE MODE CONTROL PANEL DISPLAYS ARE BLANK.  NO CIRCUIT BREAKERS OUT CYCLED AIRCRAFT POWER.  RESTORED MODE CONTROL PANEL DISPLAYS AND ACCOMPLISHED DFCS GP49 LAND VERIFY TESTS AND HGS TEST IAW AMM 22 11 00.
